T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Directional q-Derivative

( Volume 5 Issue 1,January 2018 ) OPEN ACCESS
Author(s):

Zafer Sanli

Abstract:

In this paper partial q-derivative of a two variable function f and directional q-derivative of function at the point in the direction of a unit vector are introduced and some properties of q- directional derivative are investigated.

Paper Statistics:

Total View : 67 | Downloads : 58 | Page No: 17-18 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.